Previous |  Up |  Next


Title: O Diracově funkci v nelineárních diferenciálních rovnicích (Czech)
Title: The Dirac function in non-linear differential equations (English)
Author: Doležal, Václav
Author: Kurzweil, Jaroslav
Author: Vorel, Zdeněk
Language: Czech
Journal: Aplikace matematiky
ISSN: 0373-6725
Volume: 3
Issue: 5
Year: 1958
Pages: 348-359
Summary lang: English
Summary lang: Russian
Category: math
Keyword: ordinary differential equations
MSC: 34-00
idZBL: Zbl 0086.29403
idMR: MR0111879
DOI: 10.21136/AM.1958.102628
Date available: 2008-05-20T17:11:22Z
Last updated: 2020-07-28
Stable URL:
Reference: [1] Kurzweil J.: Generalized Differential Equations.Czechoslovak Math. Journal 8 (1958). Zbl 0094.05901
Reference: [2] Галперин И.: Введение в теорию обобщенных функций.Изд. иностр. лит., Москва, 1954. Zbl 0995.90535
Reference: [3] Andrew E. R.: Nuclear Magnetic Resonance.Cambridge of Univ. Press, 1955.
Reference: [4] Milne-Thomson L. M.: Theoretical Aerodynamics.Mc Millan, London, 1948. Zbl 0029.28204


Files Size Format View
AplMat_03-1958-5_2.pdf 1.624Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo